Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Continuous anal pain with itching, diagnosed as hemorrhoids, no relief with hydro-cortisone. Cause and remedy?

I m 23 male... I had anal pain for 2 weeks and when examined by surgeon he told it was type 2 haemerrhoid.. He advised me to use Hydrocortisone cream.. Used it for some days but after some days it starts to itch near the anus .. Not inside anus but skin near anus and in between buttocks .. It really itches at night ad hard to sleep..o discharge from anus in night I m sure... Is this some sort of allergy or fungal infection ... any treatment.. I used to have pinworms too but used albendazole and sure it is not causing any problem now...
Sat, 20 Apr 2019
Report Abuse
General Surgeon 's  Response
Hello,

The drug-resistant hemorrhoids need surgery in the form of laser or staple procedure for best results.

Do discuss the option with your surgeon and proceed ahead for final curative steps rather than just dependent on steroid cream.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Mycosis


Continuous anal pain with itching, diagnosed as hemorrhoids, no relief with hydro-cortisone. Cause and remedy?

Hello, The drug-resistant hemorrhoids need surgery in the form of laser or staple procedure for best results. Do discuss the option with your surgeon and proceed ahead for final curative steps rather than just dependent on steroid cream. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel, General Surgeon